# SDR SWAA2024011138478

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 60,347 hours, 36,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 DEF EMERGENCY EXIT LIGHT INOP<[01] CYCLED COCKPIT EMERGENCY LIGHT SWITCH. ROW 1 DEF EMERGENCY EXIT LIGHT WORKS. REF AMM 33-51-00.
